# SDR SWAA2025120240514

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 24,279 hours, 12,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200 Flshlt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FWD FA FLASHLIGHT BRACKET ASSY IAW AMM 25-64-00. OPS CHECKS GOOD.
